# SDR 2014FA0000309

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: General aviation
- Aircraft: N477AV
- Make and model: Airbus A320-214
- Aircraft serial: 5477
- Aircraft time: 4,224,357 hours, 2,101 cycles
- Engine: Cfmint CFM565B43
- Engine time: 4,224,357 hours, 2,101 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2123M56P04
- Part serial: SLMDB5905
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,224,357 hours, 2,101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN INTERMITTENT AND CONTINUOUS FAULT WAS PRESENTED, NR 1 ENGINE THRUST REVERSE UNLOCKED. THE FAULT FLASHED AND DISAPPEARED CONTINUOUSLY.    ENGINE CONTROL UNIT WAS REMOVED AND A NEW ECU WAS INSTALLED IAW AMM 73-21-60, PB 401, SUBTASK 23-21-60-800-072-A.  ALL TESTS RELATED WERE SATISFACTORY ON GROUND IAW AMM 73-25-34-000-040B THE EIU WAS REMOVED AND IAW AMM 73-25-34-400-0408 AND THE EIU WAS INSTALLED, OPS TEST OF THE EIU WAS SATISFACTORY IAW AMM 73-25-34-710-043.
